# SDR AALA20030032

- Difficulty date: January 7, 2003
- Submitted: March 4, 2003
- Operation: Air carrier
- Aircraft: N1402K
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11353
- System (JASC): 2120 · Air Distribution System
- Part: Smoke
- Condition: Detected
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

EWR - FLT 867 - EN ROUTE EWR-ORD, SMOKE IN CABIN WITH A ELECTRICAL SMELL.  CHECKED GALLEY EQUIPMENT AND LIGHTING.  RETURNED EWR AND LANDED WITHOUT INCIDENT.  SUSPECT GLYCOL INGESTION FROM APU CAUSE OF SMOKE.  RAN ENGINES AND NO SMOKE DETECTED.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
